UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:17/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Preconditioning techniques in chebyshev collocation method for elliptic equations Journal article
International Journal of Numerical Analysis and Modeling, 2018,Volume: 15,Issue: 1,Page: 277-287
Authors:  Fang Z.-W.;  Shen J.;  Sun H.-W.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/13
Approximate Inverse  Chebyshev Collocation Method  Elliptic Equation  Finite-difference Preconditioner  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite  |  View/Download:17/0  |  Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform